Homotopy types of line arrangements.
Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 139-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1993__111_1_144073,
author = {Michael Falk},
title = {Homotopy types of line arrangements.},
journal = {Inventiones mathematicae},
pages = {139--150},
year = {1993},
volume = {111},
number = {1},
zbl = {0772.52011},
url = {http://geodesic.mathdoc.fr/item/IM_1993__111_1_144073/}
}
Michael Falk. Homotopy types of line arrangements.. Inventiones mathematicae, Tome 111 (1993) no. 1, pp. 139-150. http://geodesic.mathdoc.fr/item/IM_1993__111_1_144073/